# SDR SWAA010738

- Difficulty date: March 12, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 54,207 hours, 57,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  RE-ADJUSTED EVAC SLIDE ASSY PER MM.
